Originally Posted by reesie
I don't know what is going on. Really I don't. All I know is that everything is weird and I'm on a lot of drugs. Quick recap: new med regime = morn, paxil and klonopin; night, klonopin and seroquel and topamax. Weirdness: can sleep the day away (not much change there) except this time I drag into work at noon or 1pm versus 9am or 10 like I used to. And I know I'm fighting to wake up cause I'm grinding my teeth and clenching my fists so hard I leave fingernail marks that are about to draw blood. Once I get to work reading is very hard, I keep loosing focus, until 2 or 3 hours have passed. (I just started a new job assignment there is nothing for me to do but read) I spend my weekends in bed. I don't get dressed, don't leave the house, just stay in bed and listen to music and it feels great. I've stopped eating. I have no appetite nor am I hungry. When I am hungry two bites of very light food settles that. In fact the thought and sight of most food makes me feel ill. Not eating makes me feel ill. Eating makes me feel ill. It's a vicious circle. I've lost ten pounds in 6 days! But I drink a ton of water because I'm always thirsty. But I still weight 200 pounds so I'm not particularly worried about this sudden weight loss. I had the food thing happen with paxil before but not quite like this. Back then I at least didn't feel sick when I ate. I'm not really sure what topamax is contributing to this mess. I'm also rather tired most of the time too. Must be why I enjoy being in bed so much. Any ideas?
From Gee Gee, Hi ! Reesie !
I am so glad to hear that you like your new BP Doc !
AND, that you ARE on a mood stableizer ! I am not familiar with Topamax,
but I am sure that it is important to be taking a med., like
this one, as well as the other meds., you are taking.
I have am taking Seroquel, and I have been taking it for years.
I am currently cutting back on all of my meds., and Seroquel is one of them.
I have learned that it doesn't take much for me..., maybe it's the fact that
I have been on Meds., for twenty years...,
(Seroquel IS a sedative type med., though.)
Another reason that I am cutting down on my Depressants, is that I have
some pretty serious health problems, that cause me to have ...,
' Chronic Fatigue Syndrome ' ! So, I am in bed a lot, anyway !
There's no doubt....., I could NOT be in a, ' having to go to work situation.'
I am under less stress than I ever have been in my life !!!
And, My Kids say that my GH spoils me ! But, that's OK, since I worked my
butt off to help raise our four Kids !!!
I am so glad to hear that you like your new BP Doctor ! I think this is a
definate PLUS, that we have one we can trust, AND as Zbaby says..,
having one who will listen to US, is so important, don't you think ?
WOW ! Do I ever relate to you about staying in bed !
Today, I have been in ' Migraine City ! ' (Still am, really !)
Speaking of being in bed a lot, my GH is on a fishing trip ! I am so enjoying
my ' peace and quiet ' !
Our Kids and Grands., live just the RIGHT distance away...,
I know, I am bad...,
I Love ALL of them Dearly, but I have to have my space...,
You asked, ' Any ideas ' ! I guess whatever the reason is, it seems ok to me
for you to stay in bed some !
One thing you can do, is do a SEARCH, and find out about some of these
meds., you are taking..., Is that a good idea ? Please let me know, okay ?
You Take Care, and let me hear from you..,